MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE INFO CENTER IX

PHILIPS MEDICAL SYSTEMS INTELLIVUE INFO CENTER IX
Model Number 866023
Medical Device Problem Code Application Network Problem (2879)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that there were no monitoring systems in the whole hospital; everything was down.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) confirmed prior to answering the call that the biomed already fixed the issue.The customer restarted the primary server and all the hosts connected into the monitoring mode.The customer biomedical engineer (biomed) reported the event tracker dialog box was populated on screen and they had to answer questions, which means the server had shutdown.The biomed will investigate the uninterruptable power supply (ups).The system was fully operational at time of the call.Based on the information available and the testing conducted, the cause of the reported problem was the server shutting down.The cause of the server shutting down was not determined.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIVUE INFO CENTER IX
Common Device Name
INTELLIVUE INFO CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16974820
Report Number1218950-2023-00338
Device Sequence Number20443735
Product Code MHX
UDI-Device Identifier00884838029620
UDI-Public00884838029620
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866023
Device Catalogue Number866023
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown